# SDR FDEA201302220419

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ferrule
- Part number: A546170100000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FERRULE CRACKED AT FWD ATTACH POINT OF PNUEMATIC DUCT.  CRACK IS 0.50  LONG. COMPLIED WITH EA 6-5450-T0300088 AND SB 54-2028. R & R FERRULE HALVES AND SPLICES.
